Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Low hemoglobin, vomiting after taking Vitcofol. Mixed with food?

my child has problem of less hemoglobin because of that vitcofol syrup was suggested but when i give he does vomitting so can i give him by mixing in food.
Asked On : Tue, 20 Mar 2012
Answers:  1 Views:  282
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
Yes it can be mixed in food and given to a child. Make sure you repeat the hemoglobin after about two weeks to make sure it is increasing.
Answered: Tue, 8 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor